Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Dodge City, KS

April 16, 2015Finney County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 16, 2015, 2:53 PM CDT for Finney County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 16, 2015, 2:53 PM CDT (19:53 UTC)
Expired
Apr 16, 2015, 3:42 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Finney County, KS

The radar

The Dodge City radar (KDDC), 90 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 16, 3:25 PM CDTHAIL 0.25Garden City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 7.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WUUS53 KDDC 161953
SVRDDC
KSC055-162100-
/O.NEW.KDDC.SV.W.0022.150416T1953Z-150416T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
253 PM CDT THU APR 16 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 400 PM CDT

* AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
  PLYMELL...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GARDEN CITY AND HOLCOMB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3777 10109 3818 10110 3801 10064 3776 10099
TIME...MOT...LOC 1953Z 197DEG 19KT 3782 10106 

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
3 follow-up statements
897 
WWUS53 KDDC 162011
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
311 PM CDT THU APR 16 2015

KSC055-162100-
/O.CON.KDDC.SV.W.0022.000000T0000Z-150416T2100Z/
FINNEY KS-
311 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WEST CENTRAL FINNEY COUNTY...

AT 310 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF GARDEN CITY...MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY AND HOLCOMB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3787 10107 3818 10110 3801 10064 3784 10095
TIME...MOT...LOC 2010Z 213DEG 24KT 3790 10093 

HAIL...1.00IN
WIND...<50MPH

$$

UMSCHEID
293 
WWUS53 KDDC 162029
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT THU APR 16 2015

KSC055-162100-
/O.CON.KDDC.SV.W.0022.000000T0000Z-150416T2100Z/
FINNEY KS-
329 PM CDT THU APR 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR WEST CENTRAL FINNEY COUNTY...

AT 328 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED VERY NEAR GARDEN
CITY...MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3800 10094 3811 10092 3803 10069 3793 10086
TIME...MOT...LOC 2028Z 210DEG 22KT 3799 10086 

HAIL...1.00IN
WIND...<50MPH

$$

UMSCHEID
820 
WWUS53 KDDC 162042
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
342 PM CDT THU APR 16 2015

KSC055-162052-
/O.CAN.KDDC.SV.W.0022.000000T0000Z-150416T2100Z/
FINNEY KS-
342 PM CDT THU APR 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FINNEY COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3800 10094 3811 10092 3803 10069 3793 10086
TIME...MOT...LOC 2041Z 197DEG 19KT 3789 9882 

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 1:21 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 16, 1:21 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
121 PM CDT THU APR 16 2015

...UPDATED SHORT TERM SECTION...

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 120 PM CDT THU APR 16 2015

IN THE SHORT TERM, A FEW (2-3) ROUNDS OF CONVECTION ARE ANTICIPATED
THROUGH HE NEXT 24 TO 36 HOURS OR SO AS A LARGE UPPER LOW MOVES
TOWARD THE REGION WITH FORCING FOR ASCENT, AND PERSISTENT MID LEVEL
MOISTURE ADVECTION TO MAINTAIN INSTABILITY FOR A PROLONGED PERIOD.
THE FIRST ROUNDS ARE EXPECTED ALREADY EARLY THIS AFTERNOON AS THE
NESTED 4 KM NAM AND HRRR MODELS HAVE GENERALLY AGREED ON CONVECTIVE
INITIATION BETWEEN AROUND 2 AND 4 PM, AND RAPIDLY DEVELOPING INTO A
MULTICELLULAR LINE AFTER AN HOUR OR SO OF SLOWER GROWING DISCREET
CELLS. THE INITIAL ROTATING STORMS GENERALLY WEST OF HIGHWAY 83
SHOULD BE CAPABLE OF PRODUCING HAIL LARGER THAN GOLFBALLS AND
DAMAGING WIND BEFORE THE STORMS BECOME MORE CLUSTERED OR LINEAR,
PRESENTING A SLIGHTLY SMALLER HAIL THREAT AND STILL DAMAGING WIND
THREAT THROUGH THE HIGHWAY 283 AND 183 CORRIDORS INTO THE EARLY
EVENING HOURS. THESE MODEL SOLUTIONS COULD BE INTERFERED WITH BY THE
EXTENSIVE STRATUS ACROSS THE AREA REDUCING THE SEVERE THREAT.

ANOTHER ROUND OF THUNDERSTORMS WILL PROBABLY OCCUR LATE TONIGHT INTO
THE OVERNIGHT AND POSSIBLY STILL ONGOING EARLY FRIDAY MORNING, WITH
A CONTINUED HAIL IF NOT AN ISOLATED WIND THREAT AS WELL, ALTHOUGH
SOME BL STABILITY SHOULD HINDER THE WIND THREAT. THE DYNAMICS OF THE
UPPER LOW WILL DRIVE A DRY SLOT THROUGH THE REGION OF FRIDAY, BUT
NOT BEFORE LATE MORNING/EARLY AFTERNOON DESTABILIZATION CONTRIBUTES
TO YET ANOTHER SEVERE EPISODE WITH AS GOOD OR BETTER CAPE AND SHEAR
COMBINATIONS.

TEMPERATURES WERE RAISED FOR FRIDAY MORNING, FOLLOWING THE NAM AND
GFS, AS OVERNIGHT CONVECTION SHOULD LIMIT THE RADIATIONAL COOLING.
ADDITIONALLY THE POPS WERE RAISED LOWERED FRIDAY MORNING AND
INCREASED ALONG THE MOISTURE TRANSPORT AXIS INTO FRIDAY AFTERNOON
WITH A MODEL CONSENSUS.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 1152 AM CDT THU APR 16 2015

FRIDAY NIGHT INTO SATURDAY WE WILL STILL BE DEALING WITH THE SLOW-
MOVING UPPER LOW, BUT BY THIS TIME THE LOW WILL BE SEVERELY OCCLUDED
WITH THE DRY INTRUSION WORKING IN FAST FROM THE SOUTHWEST. IN FACT,
FRIDAY NIGHT LOOKS RATHER DRY NOW WITH THE SYNOPTIC DRY INTRUSION
ACROSS MUCH OF KANSAS. WE HAVE REDUCED POPS AS A RESULT FRIDAY
NIGHT. AS WE HEAD INTO SATURDAY, ANY DAYTIME HEATING WILL PROMOTE
SHOWER AND ISOLATED THUNDERSTORM DEVELOPMENT AS THE CORE OF THE MID
LEVEL CYCLONE WALLOWS SLOWLY EASTWARD INTO FAR WESTERN KANSAS. WE
WILL MAINTAIN THE 20-40 POPS ACROSS MAINLY THE NORTHERN AND EASTERN
ZONES WITH A DRY FORECAST ACROSS FAR SOUTHWEST KANSAS.

WHAT IS LEFT OF THE LOW WILL FINALLY PULL AWAY SATURDAY NIGHT INTO
EARLY SUNDAY WITH FAIRLY STRONG NORTH WINDS TO FOLLOW DURING THE DAY
SUNDAY. WE COULD STILL SEE SOME WRAP-AROUND LIGHT PRECIPITATION IN
THE WEAKENING MID LEVEL DEFORMATION AXIS, HENCE THE 20 TOP 30 POPS
FOR MUCH OF THE AREA. LOOKING BEYOND THE WEEKEND, WE WILL ENTER A
NORTHWEST FLOW PATTERN ON THE SOUTHWEST SIDE OF A LARGE-SCALE UPPER
TROUGH ACROSS THE GREAT LAKES REGION. THE ATMOSPHERE WILL BE FAIRLY
COOL EARLY NEXT WEEK AS A RESULT WITH LARGE SCALE HIGH PRESSURE AT
THE SURFACE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 112 PM CDT THU APR 16 2015

SEVERE STORMS ARE EXPECTED LATER THIS AFTERNOON AND EARLY EVENING,
AND WILL BE ACCOUNTED FOR IN LOCAL TERMINALS. THE CONVECTION IS
MODELED BY THE CONVECTIVE ALLOWING MODELS TO GO FAIRLY
MULTICELLULAR, OR A BROKEN LINE WITH BOTH HAIL AND WIND THREAT EARLY
INTO THE EVENING, BUT BEGINNING AS ISOLATED TO SCATTERED AS EARLY AS
20-22 UTC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  54  70  49  69 /  70  60  60  50
GCK  52  68  44  69 /  60  60  60  40
EHA  51  67  42  66 /  60  30  30  30
LBL  54  70  46  69 /  60  50  40  30
HYS  53  69  49  71 /  80  70  60  50
P28  56  71  54  72 /  70  60  60  50

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RUSSELL
LONG TERM...UMSCHEID
AVIATION...RUSSELL
Hazardous weather outlook, Apr 16, 4:57 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
457 AM CDT THU APR 16 2015

KSZ030-031-043>046-061>066-074>081-084>090-171000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
457 AM CDT THU APR 16 2015

...SEVERE THUNDERSTORMS WITH HEAVY RAIN THIS AFTERNOON AND
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  HAZARDS WEATHER RISK...

  FRIDAY...
  LIMITED FLOODING RISK.
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED FIRE WEATHER RISK.

  SATURDAY...
  ELEVATED SEVERE THUNDERSTORM RISK.

  SUNDAY...
  NO HAZARDS.

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  NO HAZARDS.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM AND INTO TONIGHT FOR
LARGE HAIL AND DAMAGING WIND ACROSS MUCH OF SOUTHWESTERN KANSAS.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Special weather statement, Apr 16, 12:30 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1230 PM CDT THU APR 16 2015

KSZ087-088-161815-
MEADE KS-CLARK KS-
1230 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CLARK AND EASTERN MEADE COUNTIES
UNTIL 115 PM CDT...

AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF ACRES...MOVING NORTH AT 35 MPH. ANOTHER THUNDERSTORM WAS
LOCATED 10 MILES SOUTHEAST OF MEADE...ALSO MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEADE...ASHLAND...MINNEOLA...FOWLER...ENGLEWOOD...ACRES AND CLARK
STATE LAKE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3701 10034 3746 10033 3746 9957 3700 9971
TIME...MOT...LOC 1729Z 191DEG 32KT 3710 9980

UMSCHEID
Special weather statement, Apr 16, 1:23 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
123 PM CDT THU APR 16 2015

KSZ078-080-088-089-161915-
COMANCHE KS-KIOWA KS-FORD KS-CLARK KS-
123 PM CDT THU APR 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...NORTHWESTERN COMANCHE...
SOUTHEASTERN FORD AND WESTERN KIOWA COUNTIES UNTIL 215 PM CDT...

AT 123 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF CLARK STATE LAKE...MOVING NORTH AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND...BUCKLIN...MULLINVILLE...FORD...BLOOM...ENGLEWOOD...SITKA...
KINGSDOWN...ACRES AND CLARK STATE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3702 9958 3702 10005 3772 9981 3772 9931
TIME...MOT...LOC 1823Z 201DEG 31KT 3743 9966

UMSCHEID
Local storm report, Apr 16, 2:15 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
215 PM CDT THU APR 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             5 S MULLINVILLE         37.52N 99.47W
04/16/2015  E0.75 INCH       KIOWA              KS   PUBLIC

            MOST OF THE HAIL WAS PEA SIZE AND IT WAS
            COVERING THE GROUND.

&&

JL
Local storm report, Apr 16, 2:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
217 PM CDT THU APR 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     HAIL             4 SE MULLINVILLE        37.54N 99.43W
04/16/2015  E1.00 INCH       KIOWA              KS   PUBLIC

&&

SMR
Local storm report, Apr 16, 2:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
242 PM CDT THU APR 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             6 SE HUDSON             38.06N 98.58W
04/16/2015  E0.75 INCH       STAFFORD           KS   PUBLIC

&&

JL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 12:30 PM CDTSpecial Weather StatementDDCClark45 min
Apr 16, 1:23 PM CDTSpecial Weather StatementDDCClark52 min
Apr 16, 2:03 PM CDTSevere Thunderstorm WarningDDCKiowa42 min
Apr 16, 2:28 PM CDTSevere Thunderstorm WarningDDCStafford32 min
Apr 16, 3:00 PM CDTSpecial Weather StatementDDCPratt60 min
Apr 16, 3:19 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Pratt, Stafford56 min
Apr 16, 4:01 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.